Journal of Noncommutative Geometry


Full-Text PDF (511 KB) | Metadata | Table of Contents | JNCG summary
Volume 2, Issue 1, 2008, pp. 125–139
DOI: 10.4171/JNCG/17

Published online: 2008-03-31

Hopf algebra of non-commutative field theory

Adrian Tanasă[1] and Fabien Vignes-Tourneret[2]

(1) LPT, Orsay
(2) IHÉS, Bures-sur Yvette

We construct here the Hopf algebra structure underlying the process of renormalization of non-commutative quantum field theory.

Keywords: Quantum field theory, renormalization, non-commutative geometry, Hopf algebra

Tanasă Adrian, Vignes-Tourneret Fabien: Hopf algebra of non-commutative field theory. J. Noncommut. Geom. 2 (2008), 125-139. doi: 10.4171/JNCG/17